June 06, 2013

It goes on and on

Although my diarrhea has slowed considerably since starting the tincture of opium, it's not gone away completely. My feet are still bright red and they get tender by the end of the day, and I don't have much appetite. My energy has improved, though. That's a good sign.

I'm enjoying the sunshine from my spot on the deck lounge chair, but wish I could be playing in my garden. So much still to do!


  1. Just wondering if they tested you for c-diff? I had c-diff, and it was horrible. I ended up going septic with it. I don't know if you've taken antibiotics lately, or been to the hospital but if so, you should be tested for c-diff. If you do have it, the stuff you are taking - opiates and meds to slow down bowel motility will make it worse. You will need to be put on flagyl and/or vancomycin and should be taking probiotics.

    Just a thought. Best to you.

  2. Ann, all is better now. It was just the side effect of Xeloda and worse than usual.

    Thanks for caring,